# SDR AALA202506162819

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 13,534 hours, 3,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Open
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: 69973102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WALKAROUND MAINTENANCE FOUND R3 SLIDE COVER LIGHTLY OPEN. REPLACED R3 DORR SLIDE PER TASK CARD 26L00025012.
